Maximum Waring Ranks of Monomials and Sums of Coprime Monomials

Erik Holmes, Paul Plummer, Jeremy Siegert, Zach Teitler

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We show that monomials and sums of pairwise coprime monomials in four or more variables have Waring rank less than the generic rank, with a short list of exceptions. We asymptotically compare their ranks with the generic rank.

Original languageEnglish
Pages (from-to)4212-4219
Number of pages8
JournalCommunications in Algebra
Issue number10
StatePublished - 2 Oct 2016
Externally publishedYes


  • Maximum Waring rank
  • Upper bounds for Waring rank
  • Waring problem for homogeneous polynomials
  • Waring rank

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Maximum Waring Ranks of Monomials and Sums of Coprime Monomials'. Together they form a unique fingerprint.

Cite this